Quick Search in JAS
  Advanced Search
 
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (5): 999-1006    DOI: 10.1109/JAS.2017.7510706
BRIEF PAPERS Current Issue | Archive | Adv Search |
An Iterative Method for Optimal Feedback Control and Generalized HJB Equation
Xuesong Chen1, Xin Chen2
1. School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China;
2. School of Electromechanical Engineering, Guangdong University of Technology, Guangzhou 510006, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd